# SDR AU000254

- Difficulty date: April 4, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCA3VK2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: ES10107
- Condition: Fractured
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: TO
- How discovered: V
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

(AUS) NOSE LANDING GEAR DRAG BRACE FAILED WHEN THE AIRCRAFT STRUCK A KANGAROO ON TAKEOFF.  NLG COLLAPSED DURING LANDING.
